# SDR REXA2022101702275

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND RH SIDE SEAT RAIL BETWEEN FS 483.00-571.00	REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01, 53-00-49-201-002-A01, AND CRJ 900 AMM 53-00-49-400-801-A07.
